# SDR DALA2016062404909

- Difficulty date: June 23, 2016
- Submitted: June 24, 2016
- Operation: Air carrier
- Aircraft: N998DL
- Make and model: Doug MD-88
- Aircraft serial: 53370
- Aircraft time: 64,043 hours, 46,120 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERNAL DOUBLER OF RADIO ALTIMETER CUTOUT ANTENNA LOCATED FROM STA Y=674-693 BETWEEN LONGERONS 30 AND 29LT.  REMOVED FASTENERS STA Y=660 TO Y=693, LONG 30 AND LONG 29 LT IAW SRM 51-30-2 DOUBLER INTERNAL WAS REMOVED IAW SRM 51-30-2 DOUBLER INTERNAL WAS FABRICATED IAW DWG:5911412, DOUBLER WAS INSTALLED IAW SRM 51-30-2 AND 51-30-5.  CIC WAS APPLIED IAW SRM 51-10-3, PAR 38.
